On the Curvature Properties of Manifolds with Deformed G (2) Structures

Ozdemir N., Aktay S.

MATHEMATICAL NOTES, vol.103, no.3-4, pp.447-452, 2018 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 103 Issue: 3-4
  • Publication Date: 2018
  • Doi Number: 10.1134/s0001434618030100
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.447-452
  • Keywords: G(2)-structure, curvature, G(2)-STRUCTURES, DEFORMATIONS
  • Anadolu University Affiliated: Yes


In this paper, we study the curvature properties of a manifold with structure group G (2) whose fundamental 3-form is deformed by a Killing vector field of unit length. We obtain some results concerning conditions under which this manifold is flat, Einstein, or isometric to the unit sphere.